Comptes Rendus
Mathematical Analysis/Theory of Signals
Average sampling in L2
[Échantillonnage moyenne dans L2]
Comptes Rendus. Mathématique, Volume 347 (2009) no. 17-18, pp. 1007-1010.

Dans cette Note, nous démontrons que tout échantillonneur moyen localisé ne peut pas être un échantillonneur stable pour L2, mais qu'un échantillonneur déterminant localisé existe pour L2.

In this Note, we show that any localized average sampler could not be a stable sampler for L2, but that there is a localized determining sampler for L2.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2009.07.011

M. Zuhair Nashed 1 ; Qiyu Sun 1 ; Wai-Shing Tang 2

1 Department of Mathematics, University of Central Florida, Orlando, FL 32816, USA
2 Department of Mathematics, National University of Singapore, Singapore
@article{CRMATH_2009__347_17-18_1007_0,
     author = {M. Zuhair Nashed and Qiyu Sun and Wai-Shing Tang},
     title = {Average sampling in $ {L}^{2}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1007--1010},
     publisher = {Elsevier},
     volume = {347},
     number = {17-18},
     year = {2009},
     doi = {10.1016/j.crma.2009.07.011},
     language = {en},
}
TY  - JOUR
AU  - M. Zuhair Nashed
AU  - Qiyu Sun
AU  - Wai-Shing Tang
TI  - Average sampling in $ {L}^{2}$
JO  - Comptes Rendus. Mathématique
PY  - 2009
SP  - 1007
EP  - 1010
VL  - 347
IS  - 17-18
PB  - Elsevier
DO  - 10.1016/j.crma.2009.07.011
LA  - en
ID  - CRMATH_2009__347_17-18_1007_0
ER  - 
%0 Journal Article
%A M. Zuhair Nashed
%A Qiyu Sun
%A Wai-Shing Tang
%T Average sampling in $ {L}^{2}$
%J Comptes Rendus. Mathématique
%D 2009
%P 1007-1010
%V 347
%N 17-18
%I Elsevier
%R 10.1016/j.crma.2009.07.011
%G en
%F CRMATH_2009__347_17-18_1007_0
M. Zuhair Nashed; Qiyu Sun; Wai-Shing Tang. Average sampling in $ {L}^{2}$. Comptes Rendus. Mathématique, Volume 347 (2009) no. 17-18, pp. 1007-1010. doi : 10.1016/j.crma.2009.07.011. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.07.011/

[1] A. Aldroubi Non-uniform weighted average sampling and reconstruction in shift-invariant and wavelet spaces, Appl. Comput. Harmon. Anal., Volume 13 (2002), pp. 151-161

[2] A. Aldroubi; K. Gröchenig Nonuniform sampling and reconstruction in shift-invariant space, SIAM Rev., Volume 43 (2001), pp. 585-620

[3] A. Aldroubi; Q. Sun; W.-S. Tang Convolution, average sampling and a Calderon resolution of the identity for shift-invariant spaces, J. Fourier Anal. Appl., Volume 11 (2005), pp. 215-244

[4] N. Bi; M.Z. Nashed; Q. Sun Reconstructing signals with finite rate of innovation from noisy samples, Acta Appl. Math., Volume 107 (2009), pp. 339-372

[5] P. Koosis Sur la totalite des systemes d'exponentielles imaginaries, C. R. Acad. Sci. Paris, Volume 250 (1960), pp. 2102-2103

[6] Q. Sun Non-uniform average sampling and reconstruction of signals with finite rate of innovation, SIAM J. Math. Anal., Volume 38 (2006), pp. 1389-1422

[7] M. Vetterli; P. Marziliano; T. Blu Sampling signals with finite rate of innovation, IEEE Trans. Signal Process., Volume 50 (2002), pp. 1417-1428

[8] M. Unser Sampling – 50 years after Shannon, Proc. IEEE, Volume 88 (2000), pp. 569-587

[9] M. Unser; A. Aldroubi A general sampling theory for non-ideal acquisition devices, IEEE Trans. Signal Process., Volume 42 (1994), pp. 2915-2925

  • Dhiraj Patel; S. Sivananthan Random average sampling in a reproducing kernel subspace of mixed Lebesgue space Lp,q(Rn+1), Results in Mathematics, Volume 79 (2024) no. 1, p. 23 (Id/No 9) | DOI:10.1007/s00025-023-02037-8 | Zbl:1528.94023
  • Nikolaos Atreas Sampling and approximation in shift invariant subspaces of L2(R), Harmonic analysis and applications, Cham: Springer, 2021, pp. 1-19 | DOI:10.1007/978-3-030-61887-2_1 | Zbl:1479.94086
  • Anuj Kumar; Sivananthan Sampath Average sampling and reconstruction in shift-invariant spaces and variable bandwidth spaces, Applicable Analysis, Volume 99 (2020) no. 4, pp. 672-699 | DOI:10.1080/00036811.2018.1508652 | Zbl:1448.94125
  • Anuj Kumar, 2019 1st International Conference on Signal Processing, VLSI and Communication Engineering (ICSPVCE) (2019), p. 1 | DOI:10.1109/icspvce46182.2019.9092801
  • Yurii Kolomoitsev; Maria Skopina, 2017 International Conference on Sampling Theory and Applications (SampTA) (2017), p. 279 | DOI:10.1109/sampta.2017.8024385
  • Willi Freeden; M. Zuhair Nashed Multi-variate Hardy-type lattice point summation and Shannon-type sampling, GEM - International Journal on Geomathematics, Volume 6 (2015) no. 2, pp. 163-249 | DOI:10.1007/s13137-015-0076-6 | Zbl:1369.94143
  • Qiyu Sun; Jun Xian Rate of innovation for (non-)periodic signals and optimal lower stability bound for filtering, The Journal of Fourier Analysis and Applications, Volume 20 (2014) no. 1, pp. 119-134 | DOI:10.1007/s00041-013-9308-z | Zbl:1320.94026
  • H. R. Fernández-Morales; A. G. García; G. Pérez-Villalón Generalized Sampling in L2(Rd) Shift-Invariant Subspaces with Multiple Stable Generators, Multiscale Signal Analysis and Modeling (2013), p. 51 | DOI:10.1007/978-1-4614-4145-8_3
  • M. Zuhair Nashed; Qiyu Sun Function Spaces for Sampling Expansions, Multiscale Signal Analysis and Modeling (2013), p. 81 | DOI:10.1007/978-1-4614-4145-8_4
  • Nikolaos D. Atreas On a class of non-uniform average sampling expansions and partial reconstruction in subspaces of L2(R), Advances in Computational Mathematics, Volume 36 (2012) no. 1, pp. 21-38 | DOI:10.1007/s10444-011-9177-4 | Zbl:1261.94021
  • Jun Xian Local sampling set conditions in weighted shift-invariant signal spaces, Applicable Analysis, Volume 91 (2012) no. 3, p. 447 | DOI:10.1080/00036811.2010.541448
  • A. G. García; M. J. Muñoz-Bouzo; G. Pérez-Villalón Regular multivariate sampling and approximation in Lp shift-invariant spaces, Journal of Mathematical Analysis and Applications, Volume 380 (2011) no. 2, pp. 607-627 | DOI:10.1016/j.jmaa.2011.03.013 | Zbl:1221.94036
  • M. Zuhair Nashed; Qiyu Sun Sampling and reconstruction of signals in a reproducing kernel subspace of Lp(Rd), Journal of Functional Analysis, Volume 258 (2010) no. 7, pp. 2422-2452 | DOI:10.1016/j.jfa.2009.12.012 | Zbl:1201.42022

Cité par 13 documents. Sources : Crossref, zbMATH

Commentaires - Politique